×

zbMATH — the first resource for mathematics

Classes of approximately finite factors. (English. Russian original) Zbl 0266.46049
Funct. Anal. Appl. 4, 276-281 (1970); translation from Funkts. Anal. Prilozh. 4, No. 4, 14-20 (1970).
MSC:
46L10 General theory of von Neumann algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. A. Dye, ”On groups of measure preserving transformations. I,” Amer. J. Math.,81, No. 1, 119-153 (1959). · Zbl 0087.11501 · doi:10.2307/2372852
[2] R. T. Powers, ”Representation of uniformly hyperfinite algebras and their associated von Neumann rings,” Ann. Math.,86, No. 1, 138-171 (1967). · Zbl 0157.20605 · doi:10.2307/1970364
[3] M. A. Naimark, Normed Rings [in Russian], Nauka, Moscow (1969).
[4] F. J. Murray and J. von Neumann, ”On rings of operators, IV,” Ann. Math.,44, 716-808 (1943). · Zbl 0060.26903 · doi:10.2307/1969107
[5] J. Dixmier, Les Algebres d’Operateurs dans l’Espace Hilbertien, Gauthier-Villars, Paris (1957). · Zbl 0088.32304
[6] V. Ya. Golodets, ”A description of the representations of anticommuting relations,” Uspekhi Mat. Nauk.,24, No. 4, 3-64 (1969).
[7] V. Ya. Golodets, ”On groups of automorphisms which leave a measure quasi-invariant,” Preprint, FTINT, Acad. Nauk Ukrain. SSR (1969).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.